Nonparametric estimation of conditional distributions

Györfi, László and Kohler, Michael (2007) Nonparametric estimation of conditional distributions. IEEE on Transactions on Information Theory, 53 (5). pp. 1872-1879.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29

Update Item Update Item